# SDR IPXA2025032604008

- Difficulty date: March 12, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 25,976 hours, 16,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981317202
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT , 53-13,STR= UPPER MAIN CARGO BENEATH SIDE OF FLOOR PANEL # 261BH FRAME FOUND BROKEN . 89-63.ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH UPS EO-93155-REQ1 AND VT-MAE EA 300-5318-27-A3861.
